# SDR 2002FA0000250

- Difficulty date: January 25, 2001
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N6369N
- Make and model: Bbavia 7KCAB
- Aircraft serial: 44
- Engine: Lyc IO320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 2,881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOODEN SPARS, NAILS OUT OF LEADING EDGE RIBS, WOODEN SPACERS WERE LEFT OUT OF FIRST FOUR INBOARD LEADING EDGE RIBS.  LEADING EDGE LOOSE, NAILS LOOSE.   HAD BEEN PATCHED BEFORE, HAD PUT SCREWS INSTEAD OF NAILS ON LEADING EDGE SPARS AND RIBS.  SOME RIBS CRACKED, INNER RIB LACING CORDS BROKEN, HAVE SCRAPPED WINGS AND REPLACING WITH NEW METAL SPAR WINGS.
